Cet article contient une condition générique permettant la linéarisation en classe
The paper contains a generic condition permitting the linearization in class
@article{AIF_1980__30_1_31_0, author = {Dumortier, F. and Roussarie, Robert}, title = {Smooth linearization of germs of $R^2$-actions and holomorphic vector fields}, journal = {Annales de l'Institut Fourier}, pages = {31--64}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {30}, number = {1}, year = {1980}, doi = {10.5802/aif.774}, mrnumber = {81k:58060}, zbl = {0418.58015}, language = {en}, url = {https://numdam.org/articles/10.5802/aif.774/} }
TY - JOUR AU - Dumortier, F. AU - Roussarie, Robert TI - Smooth linearization of germs of $R^2$-actions and holomorphic vector fields JO - Annales de l'Institut Fourier PY - 1980 SP - 31 EP - 64 VL - 30 IS - 1 PB - Institut Fourier PP - Grenoble UR - https://numdam.org/articles/10.5802/aif.774/ DO - 10.5802/aif.774 LA - en ID - AIF_1980__30_1_31_0 ER -
%0 Journal Article %A Dumortier, F. %A Roussarie, Robert %T Smooth linearization of germs of $R^2$-actions and holomorphic vector fields %J Annales de l'Institut Fourier %D 1980 %P 31-64 %V 30 %N 1 %I Institut Fourier %C Grenoble %U https://numdam.org/articles/10.5802/aif.774/ %R 10.5802/aif.774 %G en %F AIF_1980__30_1_31_0
Dumortier, F.; Roussarie, Robert. Smooth linearization of germs of $R^2$-actions and holomorphic vector fields. Annales de l'Institut Fourier, Tome 30 (1980) no. 1, pp. 31-64. doi : 10.5802/aif.774. https://numdam.org/articles/10.5802/aif.774/
[1] The analytic form of differential equations, Trans. Moscow Math. Soc., Vol. 25 (1971), 131-288. | MR | Zbl
,[2] On Rk x Zl-actions, Dynamical Systems, Proc. of the Salvador Symposium, Ed. M.M. Peixoto, (1973), 23-70. | Zbl
,[3] La topologie du feuilletage d'un champ de vecteurs holomorphes près d'une singularité, C.R. Acad. Sc. Paris, t. 282 (1976), 959-961. | MR | Zbl
, , ,[4] The topology of holomorphic flows with singularity, Preprint of the I.H.E.S., Bures-sur-Yvette. | Numdam | Zbl
, , ,[5] Linéarisation différentiable des germes singuliers d'actions de R2 et de champs de vecteurs holomorphes, C.R. Acad. Sc. Paris, t. 285 Série A (1977), 841. | MR | Zbl
, ,[6] Hartman's theorem for complex flows in the Poincaré domain, Compositio Math., 24 (1972), 75-82. | Numdam | MR | Zbl
,[7] On the local linearization of differential equations, Proc. Amer. Math. Soc., 14 (1963), 568-573. | MR | Zbl
,[8] Invariant manifolds, Lecture Notes in Math., 583 (1977). | MR | Zbl
, , ,[9] Commuting diffeomorphisms global analysis, Proc. of Symp. in Pure Math., XIV, (1970), 165-184. | MR | Zbl
,[10] Modèles locaux de champs et de formes, Astérisque, Vol. 30 (1975). | Numdam | MR | Zbl
,[11] Singularités des germes de champs de vecteurs, Bol. Soc. Brasileira de Matemática (to appear). | Zbl
,[12] Nachr. Akad. Wiss Göttingen, Math. Phys., I (1952), 21-30. | Zbl
,[13] Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967). | Zbl
,[14] On the structure of local homeomorphisms of Euclidean n-space II, J. of Math., Vol. 80 (1958), 623-631. | MR | Zbl
,- Infinitesimal Actions of
R 2 Around Isolated Fixed Points in the Plane, Qualitative Theory of Dynamical Systems, Volume 15 (2016) no. 2, p. 433 | DOI:10.1007/s12346-016-0203-2 - Perturbation of Systems with Nilpotent Real Part, Encyclopedia of Complexity and Systems Science (2013), p. 1 | DOI:10.1007/978-3-642-27737-5_395-4
- A forgotten theorem on Z k × R m -action germs and related questions, Regular and Chaotic Dynamics, Volume 18 (2013) no. 6, p. 742 | DOI:10.1134/s1560354713060130
- Perturbation of Systems with Nilpotent Real Part, Mathematics of Complexity and Dynamical Systems (2012), p. 1276 | DOI:10.1007/978-1-4614-1806-1_78
- A rigidity phenomenon for germs of actions of R 2, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 19 (2011) no. 3-4, p. 539 | DOI:10.5802/afst.1256
- Perturbation of Systems with Nilpotent Real Part, Encyclopedia of Complexity and Systems Science (2009), p. 6649 | DOI:10.1007/978-0-387-30440-3_395
- Progress in normal form theory, Nonlinearity, Volume 22 (2009) no. 7, p. R77 | DOI:10.1088/0951-7715/22/7/r01
- Perturbation of Systems with Nilpotent Real Part, Perturbation Theory (2009), p. 211 | DOI:10.1007/978-1-0716-2621-4_395
- Singular complete integrability, Publications mathématiques de l'IHÉS, Volume 91 (2000) no. 1, p. 133 | DOI:10.1007/bf02698742
- Normal forms and nonlinear symmetries, Journal of Physics A: Mathematical and General, Volume 27 (1994) no. 21, p. 7115 | DOI:10.1088/0305-4470/27/21/026
- Periodic solutions of homogeneous equations, Journal of Differential Equations, Volume 95 (1992) no. 1, p. 183 | DOI:10.1016/0022-0396(92)90049-s
- C k -conjugacy of holomorphic flows near a singularity, Publications mathématiques de l'IHÉS, Volume 64 (1986) no. 1, p. 144 | DOI:10.1007/bf02699194
- Differential Geometry and Dynamics: Two Examples, Singularities Dynamical Systems, Proceedings of the International Conference on Singularities and Dynamical Systems, Volume 103 (1985), p. 187 | DOI:10.1016/s0304-0208(08)72125-x
- On the local classification of holomorphic vector fields, Geometric Dynamics, Volume 1007 (1983), p. 96 | DOI:10.1007/bfb0061412
Cité par 14 documents. Sources : Crossref